Depersonalization Support Forum banner
1 - 7 of 7 Posts
G

·
Discussion Starter · #1 ·
Hey everyone!!.. i just had a quick question.... i went up on my paxil yesterday from 30mg. to 40mg..thinking maybe it would help me a lil more, but last nite i just felt soo out of it, like i was high off some drug.. and it was the worst feelign with alot of DP.... after awhile it wore off, but i was wondering if goign up to 40mg of paxil causes that, and if i should just stay with my 30mg...thanks!!!

michelle.
 

·
Registered
Joined
·
299 Posts
Mish - best answered by a physician who knows you more. I would just talk to them. If you're reacting oddly to it, then probably.
 

·
Registered
Joined
·
783 Posts
I've been on paxil for 4 years and messed around with my dose quite a bit. I am up to 30 mg. I've never had a worsening of my symptoms which I would attribute to increasing my paxil dose. We're all different but that's me anyways.
 

·
Registered
Joined
·
134 Posts
If it is any comforting to know that I had my dose upped to 60mg (recommended dose max 50mg) by a psychiatrist that specialises in PTSD . It got rid of the DP and doesn't appear to have caused any adverse effects.
 

·
Registered
Joined
·
248 Posts
Paxil can be a very helpful drug in treating this disorder. I am a success story with the drug at 20mg.

Misch - sounds like you increased your dosage without the recommendation of a psychiatrist or physician. Definitely not the best idea. The reason I say this is because Paxil works in a way that different milligrams work best for different disorders. For example, GAD patients are usually put on 20 mg, whereas OCD people are usually put on about 40 mg.

Everybody will react different to this medication. Consult your doctor and let him/her know what you did. They won't be mad, they will give you better guidance than we can.
 
G

·
Discussion Starter · #6 ·
I took a way too big dose of paxil and had the same reaction. If you do talk to a doctor i'd be curiuos to hear what he/she had to say.
 

·
Registered
Joined
·
81 Posts
hi yeah
ive been on paxil for i don't know like six months
and yesterday
i went threw withdrawl because i hadn't taken the paxil in a good four days because my psychiatrist wouldn't give me a repeat over the phone
so when i was goign threw with drawl the dp/dr got excessively worse and my brain kept feeling like it wa sbuzzing inside my head and pulsating and then things would get hazy and i'd get dizzy and almost fall over. but it ook some this morning so i'm all good.
im pretty sure im on 30 mg's right now but it might be 20mgs but in a few days when i go to my psychiatrist appointment that ive waited three months for it will probablly be upped but the other day when i didn't have it a realized how much it helped and how much i needed it to be okay and to be able to go outside without having panic attacks etc.
anyway
i'd do a commercial for paxil i like it so much
so good luck to youuuu

much love <3amber
 
1 - 7 of 7 Posts
Top